# SDR DALA2018092005679

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 58,061 hours, 22,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT AT 1ST CLASS GALLEY LOWER WALL DAMAGED. REPLACED EMERGENCY ESCAPE PATH LIGHT ASSY AT 1ST CLASS GALLEY LOWER WALL, OPS CK NML.
